# SDR MASA2011010301597

- Difficulty date: December 31, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N7264V
- Make and model: Cndair CL6002D24
- Aircraft serial: 7264
- Aircraft time: 31,772 hours, 24,665 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 840506
- Condition: Malfunctioned
- Location: Service Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTENT SERVICE DOOR CAUTION MSG IN FLT.  T/S TO BAD OUTER HANDLE SENSOR.   R&R OUTER HANDLE PROX SENSOR PS10MB.
